DC Field | Value | Language |
---|---|---|
dc.contributor.author | Karakostas, George | en |
dc.contributor.author | Stević, Stevo | en |
dc.date.accessioned | 2020-05-01T20:13:47Z | - |
dc.date.available | 2020-05-01T20:13:47Z | - |
dc.date.issued | 2004-08-10 | en |
dc.identifier.issn | 10236198 | en |
dc.identifier.uri | http://researchrepository.mi.sanu.ac.rs/handle/123456789/1701 | - |
dc.description.abstract | The boundedness, global attractivity, oscillatory and asymptotic periodicity of the nonnegative solutions of the difference equation in the title is investigated, where all the coefficients are nonnegative real numbers. The paper is motivated by an open problem proposed by Ladas [Open problems and conjectures, J. Differ. Equations Appl., 5 (1999), 211-215]. | en |
dc.publisher | Taylor & Francis | - |
dc.relation.ispartof | Journal of Difference Equations and Applications | en |
dc.subject | Asymptotic periodicity | Boundedness | Difference equation | Equilibrium | Global attractivity | Positive solution | en |
dc.title | On the recursive sequence Xn+1 = B + xn-k/ α0xn+...+αk-1X n-k+1+γ | en |
dc.type | Article | en |
dc.identifier.doi | 10.1080/10236190410001659732 | en |
dc.identifier.scopus | 2-s2.0-3142745134 | en |
dc.contributor.affiliation | Mathematical Institute of the Serbian Academy of Sciences and Arts | - |
dc.relation.firstpage | 809 | en |
dc.relation.lastpage | 815 | en |
dc.relation.issue | 9 | en |
dc.relation.volume | 10 | en |
dc.description.rank | M22 | - |
item.fulltext | No Fulltext | - |
item.openairetype | Article | - |
item.grantfulltext | none | - |
item.cerifentitytype | Publications | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
crisitem.author.orcid | 0000-0002-7202-9764 | - |
SCOPUSTM
Citations
18
checked on Apr 3, 2025
Page view(s)
27
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.